eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Question: Can occasional oxycodone use cause numbness and tingling in hands?





3 or 4 years after my treatment for throat cancer (surgery, radiation) I began to experience increased numbness and eventual tingling in both my hands, radiating usually up into my forearms and sometimes to the shoulders. Nerve conduction tests and a cervical MRI show no nerve damage or carpal tunnel. I've been diagnosed with borderline Raynaud's Phenomenon, emphasis on borderline and it is not the more serious Raynaud's Disease, which I've had for a few years and which gives me cold hands in cooler weather. But this sensation is constant.



I'm currently tapering off 1 mg Ativan per day as I thought this might be a cause and also due to my having acquired the daily habit (vs. occasional use) not long before this condition began. I'm also suspecting the Lipitor, but I've been on it for years, at least 15. So unless it's a sudden onset due to accumulation I don't think it's the Lipitor.



Once or twice a week I still take 5 mg of Oxycodone when the pain from my radiation treatments flares up. It helps, but if others feel that this could be causing the hand conditions I'll stop it immediately.



All replies gratefully accepted.



Art

Asked by Art Schnabel on Jul, 31, 2013 at 10:52 am
Age: 60   Gender: male
Conditions: Raynaud's Phenomenon, Cluster Headaches, Squamous Cell Carcinoma (survivor)
Medications: Synthroid, Ativan, Lipitor, Oxycodone

(Number of patients like Art Schnabel on eHealthMe: 6,426 )

No reply yet (answer the question, or subscribe to this Q&A)

You can also ask your question in a related mobile support group:
- support group for people who have Cluster Headaches
- support group for people who have Raynaud's Phenomenon
- support group for people who take Ativan
- support group for people who take Lipitor
- support group for people who take Oxycodone
- support group for people who take Synthroid

Related topics: Ativan and Cluster Headaches, Ativan and Raynaud's Phenomenon, Lipitor and Cluster Headaches, Lipitor and Raynaud's Phenomenon, Oxycodone and Raynaud's Phenomenon, Synthroid and Cluster Headaches, Synthroid and Raynaud's Phenomenon




Can you answer the question, have follow-ups or comments?
E-mail **(please use the email you received the invitation, always kept private)

Screen name** (will be made public)

Message** (max: 2,000 characters)

Please enter Security Code below *
Copy the characters (respecting upper/lower case) from the image.

No personal information, but only the Screen name and Message will be shown.

DISCLAIMER: All Q & As on eHealthMe.com are for informational purposes only, and are not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. The people invited to answer are selected based on information reported voluntarily. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

Who answer your questions? Healthcare is personal: a drug can work differently between women and men, or for people of different ages. How do you find patients like you to answer your questions? On eHealthMe, we can securely connect you with patients of your gender, age, conditions and medications to get answers. Start now



Can you answer these questions (Ask a question):

  • Can you get chills with multiple myeloma?
    Do multiple myeloma patients have the chills without fever? My husband was diagnosed 2 months ago and has had 2 months of chemo 2x weekly for 3 weeks. He has Velacade and a steroid Decadron. He has also had 3 rounds of cytoxan. Why is he getting chills?
  • Have you or someone who has taken ativan, lorazepam or orfidal developed and form of cancer? esp. esophageal or stomach cancer
    suspect long term prescription (years) of Lorazepam may have been causal to esophageal cancer Ativan, Lorazepam or Orfidal are all basically the same formula - please be specific in your answer
  • Has any body experienced a skin problem like mine (1 answer)
    5 months ago started feeling a sensation around waist line especially clothing tags stitches, and poly blends.There was no rash. Then after a few weeks started feeling same thing between shoulder blades,with sweating down back,shirts became uncomfortable. Noticed what seemed like a rash appear on upper back, started to become uncomfortable in the heat, started sweating more than normal. The rash spread down my back,then over my shoulders ,upper chest, and upper arms.Skin got real prickly, couldn't tolerate heat,My skin started to feel like it was crawling.Went to a dermatologist & was prescribed a cortisone based steroid cream,for prickly heat rash. after 5 days my skin looked like a bad sunburn, tried to go back but Dr. was out of town for 3 weeks, went to a clinic was prescribed prednisone oral for 12 days, rash got better but never fully resolved,with my job as a plumber in Florida I can,t avoid the heat, humidity so my condition came back with a vengeance. I felt like I was having an alergic reaction. I stopped all my meds except lotensin htc 2 times a day.Went to my family Dr. and he thought I might be allergic to the lotensin so he took me off I started feeling better so i started back with Amalodipine & sertraline and my condition still didn't resolve. Went back to Dermatologist and he put me back on oral steroids for 14 days condition got better but still hasn't resolved I'm on the weaning dose of the steroids and i feel like i'm getting worse again. I have stopped all meds. The only thing I was wondering about is I have a few drinks of bourbon on the week end and alcohol has always flushed my skin but nothing like this. I take 3 cool showers.use antibacterial soap, changed laundry soap I don't want any thing contacting my skin I try wearing cotton it"s been 5 long hot months and I feel my rope is getting shorter Any help out there could this be prickly heat, along with a drug allergy, if so how long does it take to rid your system and start repairing your skin.Just a follow up I have been sensitive to polyester for ever and always have to cut out the clothing tags that contact my skin.Help
  • I had a heart attack 8/14 and got 2 stents in the lad. my wife put 150 mg nuvigil in my morning med tray. is she going to kill me? should i go immediately to er?
    Also coping with abcess on liver, 8.73 cm, from which 210 ml infected matter was drained on 8/19. The blood infection is usually rare and was dismissed as a common virus on 8/11, after 9 days of extreme fevers, sweats, etc.
  • Hepatotoxicity of oxycodone hcl over time
    SWITCHING TO OXYCODONE CR FROM IR. DOES TOXICITY OR BIOAVAILABILITY CHANGE? HOW DO YOU CALCULATE EQUIANALGESIC DOSE? DOES MANNER OF OP CHANGE VALUES EG. TABLET VS SUBLINGUAL?
  • Triglyceride elevated cause by medication
    I've been taking above @ 1 yr or less. Cholesterol has gone up--still no energy--now my TRIGLYCERIDE (blood test) has gone up to over 700. Asked for new test told No have another rd for you (do not know name haven't tried yet).



    Dr. said TRI.... were high before. Yes 2010 in range of @250-300 (I don't remember).



    Welchol taking 625mg. 6 pills/day. = 3750mg/ day

    Synthroid 0.088. 1/day



    Quest is....CAN THESE RX MAKE TRIGLYCERIDE sky rocket?

    Thanks
  • What causes burning mouth syndrome?
    I have terrible burning tongue and I am not sure what is causing it or how I can relieve it. Anyone that can help with advice, I would be very grateful.
  • Does atorvastatin (lipitor generic) cause eye floaters (1 answer)
    After about 3 weeks of taking 20mg a day of atorvastatin I developed very large eye floaters (Weiss's Ring) in my right eye. Had my eyes examined by a retina specialist who told me that the floaters were due to a PVD in my right eye which is a normal condition for someone my age (60). At first I thought it was just a coincidence that I developed a PVD and eye floaters three weeks after taking after atorvastatin but now I am wondering if the drug may have caused the eye floaters. Was wondering if anyone else has developed eye floaters after taking atorvastatin or any other statin.
   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.